# SDR SWI2025F01405

- Difficulty date: July 8, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 44,132 hours, 30,111 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L HAS MULTIPLE AREAS OF CORROSION FROM FS 954 TO FS 1047.   (C-CHECK RO 10/04/2025)REMOVED AND REPLACED STRG 26L FROM F.S. 847 TO F.S. 1098.20 IAW CRJ900 SRM 51-42-06 AND CRJ900 SRM 51-42-20 NO FURTHER ACTION IS REQUIRED, JOB COMPLETED.  TASK CARD 51-900-1002-SKY COMPLETED M-337 ATTACHED
